Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Advice:
Does hepititis C cause hair loss?
Watch this 
View More Posts Ignore
every time I wash my hair I get lots of hair wash out as well.I was wondering if Hep C can cause your hair to get thinner,as over the passed 6 months or so my hair gotten less?
Posted on 05/16/08, 02:46 pm
7 Replies Add Your Advice
Reminder: This is a support group for Hepatitis C. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 05/16/08  3:06pm
" I have not noticed hair loss with hep c but on tx I did lose some... "
View More Posts Ignore
Reply #2 - 05/16/08  3:33pm
" Take a Complex 75mg of Vit B really helps with hair loss. Also when the days get longer we naturally shed..like the animals. I lost some hair on tx. "
View More Posts Ignore
Reply #3 - 05/17/08  12:42pm
" I don't know if it is related to HepC or not, but I've lost a lot of hair over the last year or two (haven't done treatment, so it is not that). I've read stress can do it, and I've certainly been under pretty intense stress, with poverty and health issues and no health insurance, etc.

I've heard (not verified) that if it is stress-induced, it will likely come back, assuming the stress is alleviated.
CloudsDancing "
View More Posts Ignore
Reply #4 - 05/17/08  12:54pm
" I lost 20 to 30 percent of my hair during treatment and it also got totally straight! I just finished tx so it will be (I've heard) about 6 months before my hair is normal. I wear it pixie cut short so, no problem... "
View More Posts Ignore
Reply #5 - 05/17/08  5:20pm
" Over the last four years I have noticed hair loss. My doctor says it could be from the meds I take....darn "
View More Posts Ignore
Reply #6 - 05/18/08  7:28am
" I think I had hcv for 20 years and was also under a lot of stress being a single mom. My hair has really thinned out over the years and I really think it is hcv because everyone gets stressed now and again. I am on week 11 and my hair has thinned out a whole lot but at least I am not bald! I use Nioxin products which I believe help a little. I am anxious to see what will happen to my hair after treatment. I read it comes back fuller and thicker than ever before! "
View More Posts Ignore
Reply #7 - 05/22/08  3:27pm
" ha i actually am going through that. i literally have bald patches. sexy i know. the medicane causes hair loss. if your like me not taking meds. then it could be your thyroid. more than likely its stress. take vit b complex it helps. "

Add Your Advice
Advertisement


More From Around the Web